# SDR RAIA00503005

- Difficulty date: March 14, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,967 hours, 20,039 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Part number: 7003110912
- Part serial: 88032624
- Condition: Inoperative
- Location: Cockpit
- Part time: 24,591 hours, 24,860 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GSO - F/O'S EHSI FAILED.  MAINTENANCE REMOVED AND REPLACED EHSI.
